# SDR SWAA2014111334129

- Difficulty date: November 12, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 646 hours, 291 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 8200048901
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMER EXIT PLACARD LIGHT COVER MISSING.  INSTALLED COVER IAW MM.
